MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. TOURGUIDE¿ STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number TG0704509
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, the investigation was focused on product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.However, the following controls are in place to mitigate the reported product issue.Capa was opened to investigate the root cause and implement corrective action to prevent recurrence of this issue.Per procedure (thermoplastic overmolding of parts): sample size: 100%.While parts are in process: perform a visual inspection to verify the parts meet applicable cosmetic criteria (e.G, flash, short shots, gate blush, fm, etc.).Per qa procedure (destino dilator in-process and final inspection): sample size: 5 first and 5 last good shots inspect 100%.Visual inspection: hub to be round and smooth, no irregularities inside.At 12-18" distance, hub shape should be as per drawing, flash <0.75 mm or pinch should not exceed 0.2 mm (use profile projector if needed).Measure id of dilator hub by inserting appropriate pin gauge through hub.Per ifu procedure: place dilator inside the sheath and snap on both hubs together.Thread the dilator/sheath assembly over the guidewire, using a slight twisting motion.Note: any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Corrective actions initiated to investigate and mitigate the reoccurrence of this issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
Customer states the tourguide dilator does not lock into the catheter.Additional information received 01/13/2023: customer states that the dilator does not click into the guide and tends to slide away from the guide if pressure is put on the dilator tip.They have reported three cases with the same issue.Previous cases reported (19th of july lot dp-15547 and 11th of july dp-15131).The feedback is that the dilator does not click.Two samples are available, one from 10th of october and one from 11th of july).The issue reported occurred during the procedure.Additional information received 02/14/2023: this is in reference to: dp-15920.In the text field i am writing that this is a similar event as with 19th of july lot dp-15547 / #979259 and 11th of july dp-15131 / #1004350.Previous events reported: event reported for (b)(4) affects dp-15920 (2022-11-29).Event reported for (b)(4) affects dp-15131 (2022-07-11).Event reported for co (b)(4) affects dp-15547 (2022-07-19).At the time the event was reported to oscor, there was no product information provided; therefore, the report is being submitted late as additional information was needed to determine reportability.

Brand Name
TOURGUIDE¿ STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key17181412
Report Number1035166-2023-00044
Device Sequence Number6546923
Product Code DYB
UDI-Device Identifier00850232006055
UDI-Public00850232006055
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberTG0704509
Device Catalogue NumberTG0704509
Device Lot NumberDP-15547
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown